# SDR DALA2024050805037

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,447 hours, 45,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY LIGHTS OUT AT SEATS 38 THRU 42, LEFT WING EXTERIOR AFT LIGHT, LEFT FUSELAGE EXTERIOR LOWER LIGHT, AND 3 CABIN MID AFT CEILING LIGHTS. CORRECTIVE ACTION: T/S REFERENCED B-757 WDM 33-51-14. INSTALLED NEW BATTERY AT M735 POWER SUPPLY (BETWEEN SEATS 34A AND 35A), INSTALLED NEW POWER SUPPLY, OPS CHECK GOOD. (5821508)
